# SDR SWAA2016062753285

- Difficulty date: June 17, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6969646
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OTBD OF NR 3 FLAP TRACK INBD ANGLE CRACKED AT WS 209.  R & R ANGLE IAW SRM AND DWG.
